Jump to content
CrazyBoards.org

Lamictal and being extremely depressed and over anxious plus weightgain


Recommended Posts

So ive been on lamictal for almost 3 months aswell as lithhium and ive noticed a huge change. Btw im bipolar 1 with seasonal mood changes like manic in spring and summer and depression in winter so forth.anyway ive been noticing i cant get out of bed lately and my work performance and concentration are terrible rn does anyone else know these feelings or is it just me? I have always used lithium but never expierenced this before.

Edited by Lounger
Missed something
Link to post
Share on other sites

So yeah, it could be the lamictal giving you that side effect. I highly recommend pushing thru it. Lamictal is a great drug. Like I said, mine went away after about 2 months 

Link to post
Share on other sites

The title of your post suggests you have concerns about anxiety and weight gain, but you don’t address them in your post. Can you say more about that? Why did your doc put you on Lamictal in the first place?

Link to post
Share on other sites
7 hours ago, Gearhead said:

The title of your post suggests you have concerns about anaciety and weight gain, but you don’t address them in your post. Can you say more about that? Why did your doc put you on Lamictal in the first place?

It was supposed too help with the depression during winter. I used too have severe anxiety and i havent had an episode in yrs so its just a bit off f lo r me now

Link to post
Share on other sites

For sure! That's exactly what Lamictal did to me (minus the weight gain). It made me so anxious, gave me weird OCD-like symptoms, and even made me hostile toward my family and friends. I know Lamictal can be a great medication for some people but for me, it was hell. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By troop111
      Hi,
      Have any of you had or have read of gabapentin being of use as an adjunctive therapy for people with treatment resistant depression/anxiety/bipolar?
      I have been doing research and some sources say it helps, others say there is no strong clinical proof. I think a lot of the conflicting reports I have seen has to do with it simply not being studied en mass.
      Any advice/experiences regarding this? If so, what was your dosing?
      Thank you!
      troop
    • By lauraishere
      .
    • By Aeiou62
      I need some energy, some motivation, some good manic voodoo. Why cant i have that without losing my damn fool mind.?
      Hasnt anyone looked at that? Why must I be either lazy and lethargic or 90mph? Im always tired, always fatigued. I need to know how to get my mojo going WITHOUT my kookoo taging along every time. I cant believe nobody has studied this.
    • By braindeadbedhead
      This is a long shot, but I figure I can't be the only one who has ever had this thought. Is there a way to induce a state that includes the productivity/happiness of mania - without all the extra bullshit? 😅
      Mania is better than any drug, the euphoria is incomparable. Every time I skip a few days of sleep, feel an increase in energy, or anything that might be the beginning of an episode, I think - ''Please let this be the onset of the best feeling in the world. I can't do this shit anymore''. I feel so guilty admitting to that, because I know that being manic and being functional are generally not compatible. I also don't ever want to end up in hospital again, because that never fails to be a de-humanizing experience.
      I have not had any symptoms of mania since my last hospital admission, three whole years ago. It was the first and only manic episode that I've ever had, and it lasted for about three months. I feel like I could have avoided hospital completely if I had experienced mania without the accompanying psychosis. If I could just achieve that level of elation without:
      rapid speech word-salad delusional beliefs dangerously impulsive acts (e.g. jumping out of a car on the highway because the sky looked beautiful and I wanted a loser look) I look back on those ugly symptoms and I could never cope with them now. I go to college full-time, I work, and I have so much to lose if I lost the ability to communicate with others and behave safely. On the other hand - my life just feels so damn gray and stagnant; I miss feeling invincible. 
    • By csr
      For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 
       
       Physiological Problems Either 
      Mental Illness   2. Behaviour 
      In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 
         
      For me, from the age of 28 years to till now, I did not go to the above extreme, but 
      Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 
         
      Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 
         
      So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 
       
      I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.
        My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.
       
       
       
       
       
       
       
       
       
       

×
×
  • Create New...